Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Closed expressions for $\int ^{1}_{0}t^{-1}\textrm {log}^{n-1}\ t\log ^{p}(1-t) dt$

Author: K. S. Kölbig
Journal: Math. Comp. 39 (1982), 647-654
MSC: Primary 33A70; Secondary 33-04
MathSciNet review: 669656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Closed expressions for the integral $\smallint _0^1{t^{ - 1}}{\log ^{n - 1}}t{\log ^p}(1 - t)\;dt$, whose general form is given elsewhere, are listed for $n = 1(1)9$, $p = 1(1)9$. A formula is derived which allows an easy evaluation of these expressions by formula manipulation on a computer.

References [Enhancements On Off] (What's this?)

    J. A. Fox & A. C. Hearn, "Analytic computation of some integrals in fourth order quantum electrodynamics," J. Comput. Phys., v. 14, 1974, pp. 301-317. I. S. Gradshteyn & I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, 1980. A. C. Hearn, REDUCE Users Manual, 2nd ed., Univ. of Utah, Salt Lake City, Utah, 1973. K. S. Kölbig, J. A. Mignaco & E. Remiddi, "On Nielsen’s generalized polylogarithms and their numerical calculation," BIT, v. 10, 1970, pp. 38-74.
  • K. S. Kölbig, On the value of a logarithmic-trigonometric integral, Nordisk Tidskr. Informationsbehandling (BIT) 11 (1971), 21–28. MR 290532, DOI
  • Leonard Lewin, Polylogarithms and associated functions, North-Holland Publishing Co., New York-Amsterdam, 1981. With a foreword by A. J. Van der Poorten. MR 618278
  • Wilhelm Maier and Helmut Kiesewetter, Funktionalgleichungen mit analytischen Lösungen, Vandenhoeck & Ruprecht, Göttingen-Zurich, 1971 (German). Studia Mathematica/Mathematische Lehrbücher, Band XX. MR 0324007
  • D. Maison & A. Petermann, "Subtracted generalized polylogarithms and the SINAC program," Comput. Phys. Comm., v. 7, 1974, pp. 121-134. N. Nielsen, "Der Eulersche Dilogarithmus und seine Verallgemeinerungen," Nova Acta Leopoldina, v. 90, 1909, pp. 123-211.
  • T. J. Stieltjes, Table des valeurs des sommes $S_k=\sum \limits _1^\infty n^{-k}$, Acta Math. 10 (1887), no. 1, 299–302 (French). MR 1554740, DOI

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A70, 33-04

Retrieve articles in all journals with MSC: 33A70, 33-04

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society